# SDR COMA0560375

- Difficulty date: July 2, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 23,972 hours, 21,322 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CABIN NOT CLIMBING, DELTA P 4.2.  CABIN PRESSURE SYSTEM OPS CHECK NORMAL. NO DEFECTS FOUND.
